Aa
A
A
Close
Avatar universal
sore throat after solumedrol
I have had a sore throat for 2 days since ending the solumedrol treatment along with probable thrush. Is this something that should go away or should i get it checked out. Throat is pretty darn sore.
Cancel
3 Answers
Page 1 of 1
1453990 tn?1329235026
Get it checked out.  Along with making you susceptible to fungal infections like thrush, the immunomodulation  may allow you to pick a case of hemolytic Group A Strep.  Best to have a RapidStrep test and make sure.  

Bob
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Thank you so much for answering. I will get it checked out tomorrow.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
1394601 tn?1328035908
I hope it isn't thrush.  From my experience (I take solumedrol twice monthly), I know I have to drink tons of liquid.  If I don't I get the feeling of cobwebs in my mouth (very dry) along with a sore throat.  I snack on very fine chipped ice which seems to help sooth it, tons of water and juices.  Hope this helps.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Multiple Sclerosis Community Resources
Top Neurology Answerers
987762 tn?1331031553
Blank
supermum_ms
Australia
667078 tn?1316004535
Blank
HVAC
Durham, NC
572651 tn?1333939396
Blank
Lulu54
Dayton, OH
198419 tn?1360245956
Blank
sllowe
144586 tn?1284669764
Blank
caregiver222
Avatar f tn
Blank
essdipity